Genus Nannolaimoides Ott, 1972
Bibliography for Nannolaimoides Ott, 1972
The Nannolaimoides Ott, 1972 bibliography is also available in CSV format.
- Hourston, M., Potter, I.C., Warwick, R.M., Valesini, F.J. & Clark, K.R. 2009. Spatial and seasonal variations in the ecological characteristics of the free-living nematode assemblages in a large microtidal estuary. Estuarine, Coastal and Shelf Science 82: 309-322
- Ott, J.A. 1972. Twelve new species of nematodes from an intertidal sandflat in North Carolina. Internationale Revue der Gesamten Hydrobiologie 57(3): 463-496
Return to Nannolaimoides Ott, 1972 profile page.
